Note on a Theorem by Gaschütz.
Journal für die reine und angewandte Mathematik, Tome 212 (1963), pp. 109-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1963__212_150572,
author = {Hanna Neumann},
title = {Note on a {Theorem} by {Gasch\"utz.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {109--112},
year = {1963},
volume = {212},
zbl = {0111.02701},
url = {http://geodesic.mathdoc.fr/item/JRAM_1963__212_150572/}
}
Hanna Neumann. Note on a Theorem by Gaschütz.. Journal für die reine und angewandte Mathematik, Tome 212 (1963), pp. 109-112. http://geodesic.mathdoc.fr/item/JRAM_1963__212_150572/